Rocky Mountain Journal of Mathematics

Construction of globalizations for partial actions on rings, algebras, C$^*$-algebras and Hilbert bimodules

Damián Ferraro

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give a necessary condition for a partial action on a ring to have globalization. We also show that every partial action on a C$^*$-algebra satisfying this condition admits a globalization and, finally, we use the linking algebra of a Hilbert module to translate our condition to the realm of partial actions on Hilbert modules.

Article information

Source
Rocky Mountain J. Math., Volume 48, Number 1 (2018), 181-217.

Dates
First available in Project Euclid: 28 April 2018

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1524880887

Digital Object Identifier
doi:10.1216/RMJ-2018-48-1-181

Mathematical Reviews number (MathSciNet)
MR3795739

Zentralblatt MATH identifier
06866706

Subjects
Primary: 46L55: Noncommutative dynamical systems [See also 28Dxx, 37Kxx, 37Lxx, 54H20]
Secondary: 46L05: General theory of $C^*$-algebras 46L40: Automorphisms

Keywords
Partial actions enveloping actions

Citation

Ferraro, Damián. Construction of globalizations for partial actions on rings, algebras, C$^*$-algebras and Hilbert bimodules. Rocky Mountain J. Math. 48 (2018), no. 1, 181--217. doi:10.1216/RMJ-2018-48-1-181. https://projecteuclid.org/euclid.rmjm/1524880887


Export citation

References

  • Fernando Abadie, Enveloping actions and Takai duality for partial actions, J. Funct. Anal. 197 (2003), 14–67.
  • Fernando Abadie and Laura Martí Pérez, On the amenability of partial and enveloping actions, Proc. Amer. Math. Soc. 137 (2009), 3689–3693.
  • Wagner Cortes and Miguel Ferrero, Globalization of partial actions on semiprime rings, Contemp. Math. 499 (2009), 27.
  • John Dauns, Multiplier rings and primitive ideals, Trans. Amer. Math. Soc. 145 (1969), 125–158.
  • M. Dokuchaev and R. Exel, Associativity of crossed products by partial actions, enveloping actions and partial representations, Trans. Amer. Math. Soc. 357 (2005), 1931–1952.
  • Michael Dokuchaev, Ángel Del Río and Juan Simón, Globalizations of partial actions on nonunital rings, Proc. Amer. Math. Soc. 135 (2007), 343–352.
  • Ruy Exel, Circle actions on C$^*$-algebras, partial automorphisms, and a generalized Pimsner-Voiculescu exact sequence, J. Funct. Anal. 122 (1994), 361–401.
  • ––––, Twisted partial actions: A classification of regular C$^*$-algebraic bundles, Proc. Lond. Math. Soc. 74 (1997), 417–443.
  • ––––, Partial dynamical systems Fell bundles and applications, AMS Math. Surv. Mono. 224 (2017), 321 pages.
  • Kevin McClanahan, $K$-theory for partial crossed products by discrete groups, J. Funct. Anal. 130 (1995), 77–117.
  • G.K. Pedersen, C$^*$-algebras and their automorphism groups, Academic Press, London, 1979.
  • Marc A. Rieffel, Morita equivalence for operator algebras, in Operator algebras and applications, Part I, American Mathematical Society, Providence, RI, 1982.
  • Heinrich Zettl, A characterization of ternary rings of operators, Adv. Math. 48 (1983), 117–143.